# SDR LAB2004F00001

- Difficulty date: September 29, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N666EB
- Make and model: Piper PA-32-300
- Aircraft serial: 327940115
- Engine: Lyc IO540K1G5
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 681201
- Part serial: 7382
- Condition: Inoperative
- Location: Oat
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OAT (OUTSIDE AIR TEMPERATURE) PROBE INSTALLED IN CONJUNCTION WITH EFIS-SV SYSTEM FAILED.  REPLACED PROBE WITH NEW AND CORRECTED PROBLEM.
